# SDR AALA20180703015

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: CDK34881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND SIDE CABIN WINDOW RINGPAN CRACKED AT AFT UPPER CORNER BETWEEN STA 1079 TO STA 1098. INSTALLED REPAIR DOUBLER PER 53-10-00-25.
